King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10636

Title: On the control of programmed motion of satellite-gyrostat containing fluid
Authors: El-Gohary, Awad
Keywords: Lyapunov function the asymptotic stability
Issue Date: 1999
Publisher: Mechanics Research Communications
Citation: Volume 26, Issue 3, May-June 1999, Pages 269-275
Abstract: This article is devoted to study the control of the relative programmed motion of satellite-gyrostat containing fluid with the help of internal moving bodies. Using the Lyapunov function the asymptotic stability of the relative programmed motion is proved. The control moments corresponding to the programmed motion are obtained. The control moments ensuring the asymptotic stability of this motion are obtained. The existence of the fluid is shown to give more freedom to the control. This study is characterized by the fact that the control forces are exactly as non-linear functions of phase coordinates.
URI: http://hdl.handle.net/123456789/10636
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
46.docx11.99 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback